| Model Number |
MMT-551NAB |
| Medical Device Problem Codes |
Connection Problem (2900); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that reservoir was not able to lock in place.Customer¿s blood glucose was 173 mg/dl.Customer stated that insulin pump was not working and reservoir compartment was broken as well as had missing piece.Customer was advised to discontinue use of the pump and revert to backup plan.Insulin pump will be returned for analysis.